# SDR R61A201309180942

- Difficulty date: September 18, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, HYD LINE FEED THRU ON RT SPAR 3 ELONGATED HOLE FROM LOOSE LINE.  MX REPAIRED WITH BUSHING FABRICATED FROM AL 7075-T6, PO 008382-2012, HYD PASS THRU WAS UP SIZED TO 35MM IAW ETD 2013-170-042524, SEE CONTINUATION CARDS C1, C2, C3, FOR ALL MX PERFORMED. ISSUED DMI 406659/3 FOR PERMANENT REPAIR INSPECTION TASK 57-01-008-0002 EXTERNAL SDI THRESHOLD OF 20000 FLIGHT CYCLES, INTERVAL OF 10000 FLIGHT CYCLES. THRESHOLD COUNTED SINCE NEW ACFT IS PREMOD SB 170-130-0038, FCBS-57-10-00-001.  ACFT REMAINS IN MX UNTIL COMPLETION OF HEAVY CHECK. MAJOR REPAIR.
